CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Influence of numerical discretizations on hitting probabilities for linear stochastic parabolic systems 期刊论文
JOURNAL OF COMPLEXITY, 2022, 卷号: 70, 页码: 29
Authors:  Chen, Chuchu;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:41/0  |  Submit date:2022/04/29
Hitting probability  Numerical discretization  Stochastic parabolic system  Critical dimension  
ON MULTIPLICITY OF SEMI-CLASSICAL SOLUTIONS TO NONLINEAR DIRAC EQUATIONS OF SPACE-DIMENSION n 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2021, 卷号: 41, 期号: 9, 页码: 4105-4123
Authors:  Ding, Yanheng;  Dong, Xiaojing;  Guo, Qi
Favorite  |  View/Download:33/0  |  Submit date:2022/04/02
Nonlinear Dirac equation  Semi-classical solutions  Multiplicity  Variational methods  subcritical and critical nonlinearity  
Positive and sign-changing least energy solutions for a fractional Schrodinger-Poisson system with critical exponent 期刊论文
APPLICABLE ANALYSIS, 2020, 卷号: 99, 期号: 13, 页码: 2229-2257
Authors:  Yu, Yuanyang;  Zhao, Fukun;  Zhao, Leiga
Favorite  |  View/Download:55/0  |  Submit date:2020/11/18
Fractional Schrodinger-Poisson system  sign-changing solutions  variational methods  
Dirichlet forms and polymer models based on stable processes 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 10, 页码: 5940-5972
Authors:  Li, Liping;  Li, Xiaodan
Favorite  |  View/Download:96/0  |  Submit date:2020/10/12
Dirichlet forms  Polymer models  Self-adjoint extensions  Stable processes  
ESCAPE QUARTERED THEOREM AND THE CONNECTIVITY OF THE JULIA SETS OF A FAMILY OF RATIONAL MAPS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 9, 页码: 5185-5206
Authors:  Wang, Youming;  Yang, Fei;  Zhang, Song;  Liao, Liangwen
Favorite  |  View/Download:75/0  |  Submit date:2020/01/10
Singular perturbation  Julia sets  Cantor circles  connectivity  Hausdorff dimension  
The concentration behavior of ground state solutions for a critical fractional Schrodinger-Poisson system 期刊论文
MATHEMATISCHE NACHRICHTEN, 2019, 卷号: 292, 期号: 8, 页码: 1837-1868
Authors:  Yang, Zhipeng;  Yu, Yuanyang;  Zhao, Fukun
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10
concentration  critical growth  fractional Schrodinger-Poisson system  ground state solution  
ON THE DECAY AND SCATTERING FOR THE KLEIN-GORDON-HARTREE EQUATION WITH RADIAL DATA 期刊论文
ACTA MATHEMATICA SCIENTIA, 2012, 卷号: 32, 期号: 5, 页码: 1835-1850
Authors:  Wu Haigen;  Zhang Junyong
Favorite  |  View/Download:35/0  |  Submit date:2021/01/14
ENERGY SCATTERING  WAVE-EQUATION  SCHRODINGER-EQUATIONS  CUBIC CONVOLUTION  NONLINEARITY  OPERATORS  Klein-Gordon equation  Hartree nonlinearity  decay estimate  scattering theory  
Infinitely many stationary solutions of discrete vector nonlinear Schrodinger equation with symmetry 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 215, 期号: 12, 页码: 4230-4238
Authors:  Yang, Minbo;  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Discrete vector Schrodinger equation  Stationary solutions  Critical point theory  
Infinitely many solutions for elliptic systems with critical exponents 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 353, 期号: 2, 页码: 544-552
Authors:  Liu, Zhaoxia;  Han, Pigong
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
Elliptic systems  Energy functional  Palais-Smale condition  Critical point  
On the classification of minimal mass blowup solutions of the focusing mass-critical Hartree equation 期刊论文
ADVANCES IN MATHEMATICS, 2009, 卷号: 220, 期号: 4, 页码: 1171-1192
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Hartree equation  Minimal mass  Blowup